# SDR SWIA201436675

- Difficulty date: March 10, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 15,443 hours, 8,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER UP, RIGHT LOWER EMERGENCY EXIT ROW LIGHT INOPERATIVE AND RT UPPER LIGHT VERY DIM. REPLACED NR 4 EMERGENCY BATTERY PACK.
